# SDR UPS96206007

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6515974
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED BS 870 RT TERMINAL SEVERLY CORRODED ON VAPOR SEAL ATTACH FLANGE WL 190 RBL 65 TO 71.  CUT OUT AND BLENDED CORROSION PER SRM 51-10-6, PERFORMED HFEC INSPECTION FOR CRACKS AND CORROSION PER NDT MANUAL A, 6 51-00-00 FIG 23.  REPAIRED AREA PER UPS EO B727-5310-8126A.
